# SDR 98ZZZX1623

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9375N
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35084
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 67035
- Condition: Broken
- Location: Lt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE LUBE OF GEAR FOUND BROKEN LT LANDING GEAR FORWARD SWIVEL SHAFT.  CASTING SHOULD HAVE LARGE RADIUS AT AREA USING A BEARING SPACER WITH A MATCHING INSIDE RADIUS.  CAUSE - HARD LANDINGS/STRESS CONCENTRATION.
